Can I have tylenol during keto

newbies

(Kavitha Gnanasambanthan) #1

Can I have tylenol when am I’m keto…in 4th week of keto and feeling little tired after covid vaccine


(Michael - When reality fails to meet expectations, the problem is not reality.) #2

What does Tylenol have to do with feeling ‘tired’?


(Bacon by any other name would taste just as great.) #3

Tylenol (acetaminophen) is perfectly fine to take.


#4

HI and Welcome…yes it is fine to take and treat any symptoms if ya feel bad a little if needed. nothing wrong with that :slight_smile: HOPE you feel better fast!! That is the good choice, it is recommended to not take the Ibuprofen line of pills…so yea, you good!

Congrats on 4 weeks in, only better healing will come if you hold plan!


(Hyperbole- best thing in the universe!) #5

The ibuprofen comment was in regard to the vaccine, not keto. I’ve never heard anything about not being able to take any medications while eating keto. Probably because it is a natural physiological state. The exception being that if keto resolves existing medical issues, prescription medications may need to be adjusted rather quickly. But that’s more about a change in need rather than a function of being in ketosis.

Also, as far as I know, any pain killers are fine post-vaccination, but aspirin, ibuprofen, acetaminophen and naproxen may interfere with the function of the vaccine if taken before the injection. Might be worth researching for yourself if you are concerned.


(Michael - When reality fails to meet expectations, the problem is not reality.) #6

To clarify, Tylenol is pain medication. If you’re having a reaction to the vaccine, see a doctor ASAP. On the other hand you may be experiencing ‘tiredness’ and/or other symptoms of carb withdrawal, which is common when many folks start keto, and which can last for days or weeks. A mild reaction to the vaccine could exacerbate that, I suppose. If that’s the case, eating more salt will be more useful than taking Tylenol. Although, to emphasize, if you’re feeling pain do to reaction to the vaccine, see a doctor!


#7

Of course you can, is this caffeinated Tylenol or something?


(Laurie) #8

LOL. I’m sure it was a sincere question, but I don’t understand it either.


(Kavitha Gnanasambanthan) #9

Thank you so much…just a worried doubt


(Ethan) #10

Always check with a doctor, of course, but the vaccine has known side effects, including pain and tiredness. After my second shot, my blood pressure went to 157/85. My heart rate was steady in the 90s, which is 40 bpm higher than normal. I had a 102.4 fever for 8 hours. I felt horrible. Every part of my body was in pain, sometimes sharp pains, but other times dull, All of that was considered “normal reaction” and not a concern.